MathSciNet Relay Station
MathSciNet bibliographic data
MR2529892 (2010j:43001) 43A07 (22D05)
Willson, Benjamin Reiter nets for semidirect products of amenable groups and semigroups. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3823–3832.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement